# SDR SWAA021489

- Difficulty date: July 5, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 20,167 hours, 17,300 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654482518
- Part serial: 8859
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, UNSAFE LT MLG (RED) LIGHT ILLUMINATED AFTER TAKEOFF, CYCLED LANDING GEAR AND GOT SAME INDICATION.  REMOVED AND REPLACED LT MLG UPLOCK ACTUATOR PER MM.
